Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Singular integrals and estimates for the Cauchy-Riemann equations


Author: E. M. Stein
Journal: Bull. Amer. Math. Soc. 79 (1973), 440-445
MSC (1970): Primary 44A25, 35N15, 26A16; Secondary 43A80
DOI: https://doi.org/10.1090/S0002-9904-1973-13205-7
MathSciNet review: 0315302
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 44A25, 35N15, 26A16, 43A80

Retrieve articles in all journals with MSC (1970): 44A25, 35N15, 26A16, 43A80


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13205-7